[Tacrolimus administration to a patient with cyclosporine-induced encephalopathy after allogeneic bone marrow transplantation].

@article{Miyake2000TacrolimusAT,
  title={[Tacrolimus administration to a patient with cyclosporine-induced encephalopathy after allogeneic bone marrow transplantation].},
  author={Koji Miyake and Tomohiko Kamimura and Hisashi Gondo and Takashi Okamura and Yoshiyuki Niho},
  journal={[Rinsho ketsueki] The Japanese journal of clinical hematology},
  year={2000},
  volume={41 7},
  pages={585-90}
}
A 25-year-old woman with severe aplastic anemia received allogeneic bone marrow transplantation from an HLA-identical sibling. Pretransplant conditioning comprised 3.6 Gy of total body irradiation and 200 mg/kg cyclophosphamide. Cyclosporine (CSP) and methotrexate were administered to prevent graft-versus-host disease (GVHD). The patient complained of… CONTINUE READING